UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 17

of '肝病患者的化疗肝毒性和剂量调整'

17
TI
Azathioprine hepatotoxicity after liver transplantation.
AU
Sterneck M, Wiesner R, Ascher N, Roberts J, Ferrell L, Ludwig J, Lake J
SO
Hepatology. 1991;14(5):806.
 
We report the first two cases of apparent azathioprine hepatotoxicity occurring after liver transplantation. The two patients exhibited jaundice, elevated serum transaminase activities and histopathological features of sinusoidal congestion and centrilobular hepatocellular degeneration 17 and 61 days after transplantation. After withdrawal of azathioprine, liver test results improved immediately in both patients. Recurrence of liver injury after another challenge with azathioprine was seen in the first case. Previously, fatal venoocclusive disease occurring after kidney transplantation had been attributed to azathioprine. Irreversible venoocclusive disease and the reversible hepatotoxicity described in this report (i.e., sinusoidal congestion with centrizonal necrosis) most likely represent different stages of hepatic endotheliitis caused by azathioprine. Thus early diagnosis of azathioprine hepatotoxicity is of great importance.
AD
Department of Medicine, University of California, San Francisco 94146.
PMID